RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Vychisl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Vychisl. Mat., 2014, Volume 17, Number 2, Pages 177–190 (Mi sjvm541)  

About efficient algorithms of numerically-statistical simulation

G. A. Mikhailov

Institute of Computational Mathematics and Mathematical Geophysics SB RAS, pr. Lavrentjeva, 6, Novosibirsk, 630090, Russia

Abstract: A set of numerical algorithms for the simulation of random variables and functions as well for the parametrical numerically-statistical analysis are considered. Important specifications and explanations of the algorithms formulations and substantiation, which are effective from the standpoint of practice, are given.

Key words: base random number, probability density function, discrete superposition method, branching of trajectories, similar trajectory method, random field, histogram.

Full text: PDF file (481 kB)
References: PDF file   HTML file

English version:
Numerical Analysis and Applications, 2014, 7:2, 147–158

Bibliographic databases:

UDC: 519.676
Received: 02.07.2013

Citation: G. A. Mikhailov, “About efficient algorithms of numerically-statistical simulation”, Sib. Zh. Vychisl. Mat., 17:2 (2014), 177–190; Num. Anal. Appl., 7:2 (2014), 147–158

Citation in format AMSBIB
\Bibitem{Mik14}
\by G.~A.~Mikhailov
\paper About efficient algorithms of numerically-statistical simulation
\jour Sib. Zh. Vychisl. Mat.
\yr 2014
\vol 17
\issue 2
\pages 177--190
\mathnet{http://mi.mathnet.ru/sjvm541}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3409479}
\transl
\jour Num. Anal. Appl.
\yr 2014
\vol 7
\issue 2
\pages 147--158
\crossref{https://doi.org/10.1134/S1995423914020086}


Linking options:
  • http://mi.mathnet.ru/eng/sjvm541
  • http://mi.mathnet.ru/eng/sjvm/v17/i2/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Sibirskii Zhurnal Vychislitel'noi Matematiki
    Number of views:
    This page:185
    Full text:39
    References:35
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019